Alert archive / California / Severe Thunderstorm Warnings in 2001
Severe Thunderstorm Warning 1, NWS San Diego, CA
NWS San Diego, CA issued this severe thunderstorm warning at Feb 13, 2001, 3:24 AM PST for Orange County, Riverside County, San Bernardino County, California. It was in force for 51 min. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 13, 2001, 3:24 AM PST (11:24 UTC)
- Expired
- Feb 13, 2001, 4:15 AM PST
- In force
- 51 min
- Issued by
- NWS San Diego, CA
- Area
- Whole counties
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 13, 3:30 AM PST | Thunderstorm Wind 77 M | Orange, CA | |
| Feb 13, 3:55 AM PST | Thunderstorm Wind 58 M | Huntington Beach, CA | |
| Feb 13, 3:55 AM PST | Thunderstorm Wind 65 E | Laguna Beach, CA | |
| Feb 13, 4:00 AM PST | Thunderstorm Wind 52 E | Riverside, CA | |
| Feb 13, 4:00 AM PST | Thunderstorm Wind 52 E | Orange, CA | |
| Feb 13, 4:00 AM PST | Thunderstorm Wind 52 E | Rancho Cucamonga, CA |
NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.
The nearest sounding before it
Edwards AFB, CA (KEDW), launched 00:00Z, 11.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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f9 3395 11778
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 2:30 AM PST, 54 minutes earlier.
Area forecast discussion, Feb 13, 2:30 AM PST, 54 minutes before
EXTREME SOUTHWESTERN CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
230 AM PST TUE FEB 13 2001
...SYNOPSIS...
A STORM SYSTEM WILL BRING PERIODS OF HEAVY RAIN AND SNOW TO MUCH OF
THE AREA TODAY WHICH COULD RESULT IN FLASH FLOODING...ESPECIALLY IN
ORANGE COUNTY AND THE INLAND EMPIRE. STORM TOTAL RAINFALL WILL
GENERALLY RANGE BETWEEN 1.5 AND 4 INCHES...WITH SNOWFALL OF OVER
2 FEET IN THE PARTS OF THE SAN BERNARDINO COUNTY MOUNTAINS.
THUNDERSTORMS WITH HAIL AND COASTAL WATERSPOUTS WILL BE POSSIBLE.
PRECIPITATION WILL LINGER INTO THURSDAY AS THE UPPER-LEVEL LOW
PRESSURE SYSTEM SLOWLY DRIFTS EAST.
...DISCUSSION...
BIG 538 UPPER MOVING SOUTH AND SHOULD BE WEST OF VBG BY 4AM. THE
LOW HAD A POSITIVE PITCH MON PM...BUT HAS LOST THAT THIS AM...AND
THE FLOW HAS BECOME MORE CONCENTRIC...GIVING US STRONG DEEP MOIST
SOUTHERLY FLOW THROUGH 30K FT. A 130 KT SUBTROPICAL JET MAX ON
THE SOUTH SIDE OF THE LOW HAS HELPED DEVELOP A RATHER INTENSE 1000 MB
LOW OVER THE BIGHT...CAUSING GALE FORCE SOUTHERLY WINDS OUT THERE...
AND NEAR 30KT WINDS ALONG THE COAST. THIS LOW SEEMS TO BE AN ANCHOR...
FURTHER DELAYING HEAVY RAIN FROM MOVING INTO SAN DIEGO COUNTY THIS
MORNING. ALSO...THE SURFACE LOW HAS SPUN UP ITS OWN WARM SECTOR WITH
+12 VVEL OVER SCALIF...FURTHER BOOSTING RAINFALL TOTALS ORANGE/SBD/
AND RIV COUNTIES. THE STRONG SOUTHERLY FLOW IS ALSO PRODUCING 50+ MPH
WINDS IN THE MOUNTAINS.
AS THE COLD CORE OF THE LOW APPROACHES...IT IS STARTING TO PRODUCE
LOW SNOW LEVELS ACROSS THE NORTH...AND SNOW IS STARTING TO FALL
OVER THE UPPER DESERTS...AND WITH COORDINATION WITH OTHER OFFICES...
HAVE ISSUED A HEAVY SNOW WARNING FOR THE APPLE AND YUCCA VALLEYS.
HOWEVER...THE HEAVY SNOW MAY WAIT A FEW HOURS UNTIL THE WARM SECTOR
PASSES.
THE UPPER LOW IS PROGGED TO MOVE SW OVER THE BIGHT THIS MORNING...
AND THIS WILL MOVE THE BAND OF HEAVY RAIN IN FROM THE WEST AND
ACROSS SAN DIEGO COUNTY. MEANTIME...THE SURFACE LOW AND THE VVEL
TRACK NE TOWARDS THE MOJAVE...MAKING FOR GOOD SOUTHERLY OROGRAPIC
FLOW AND CONTINUED PERIODS OF HEAVY RAIN OVER CWA TODAY. BEST CHANCE
FOR TSTRMS THIS PM AS COOL AIR ALOFT DROPS THE LI TO 0 TO -1.
AS THE LOW MOVES EAST...WE GET INTO 546 NORTH FLOW OVERNIGHT...BUT
IT WILL STILL KEEP RAINING AND SNOWING THROUGH WED DUE TO WRAP AROUND
MOISTURE. NOT AS HEAVY THOUGH DUE TO LESS OROGRAPHIC/DYNAMICS. LOW
SLOW TO MOVE. STILL SHOWERS THROUGH THU DUE TO MOIST 564 N FLOW ALOFT.
FINALLY RIDGE AND 567 SW FLOW COME IN FROM THE WEST CLEAR AND WARM
THINGS UP FRI AND THE WEEKEND. OFFSHORE FLOW SAT/SUN DUE TO THE NEXT
DEVELOPING LOW APPROACHING FROM THE WEST. THE MRF HAS CHANGED ITS
TUNE...AND NOW THIS LOW COULD BRING MORE RAIN EARLY NEXT WEEK.
SAN +76
.SAN...WINTER STORM WARNING........SEE LAXWSWSAN
MARINE WEATHER STATEMENT....SEE LAXMWSSAN
FLOOVD STATEMENT.............SEE LAXFLSSAN
GALE WARNING................SEE LAXCWFLAX
MACKECHNIE
In the hours before
Special weather statement, Feb 13, 2:25 AM PST, 59 minutes before
CAZ042-043-048-050-055>058-060>062-131225-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
325 AM PDT TUE FEB 13 2001
...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR
SAN DIEGO...ORANGE...RIVERSIDE...AND SAN BERNARDINO COUNTIES
AS OF 325 AM...
*** SVRSAN ***
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME WEST CENTRAL RIVERSIDE COUNTY IN SOUTHEAST CALIFORNIA
THIS INCLUDES THE CITY OF CORONA
EXTREME SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA
EASTERN ORANGE COUNTY IN SOUTHWEST CALIFORNIA
THIS INCLUDES THE CITIES OF...DANA POINT...EL TORO...IRVINE...
LAGUNA BEACH...LAGUNA HILLS...LAGUNA NIGUEL...MISSION VIEJO...SAN
JUAN CAPISTRANO...TUSTIN...TUSTIN FOOTHILLS...YORBA LINDA
* UNTIL 415 AM PST
*** FLSSAN ***
URBAN AND SMALL STREAM FLOOD ADVISORY THROUGH 10 AM AND
FLASH FLOOD WATCH THROUGH TODAY FOR...
ORANGE COUNTY COASTAL AREAS...
SAN DIEGO COUNTY COASTAL AREAS...
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
SAN DIEGO COUNTY VALLEYS...
SAN BERNARDINO COUNTY MOUNTAINS BELOW 4000 FEET...
RIVERSIDE COUNTY MOUNTAINS BELOW 4000 FEET...
SANTA ANA MOUNTAINS AND FOOTHILLS BELOW 4000 FEET...
SAN DIEGO COUNTY MOUNTAINS BELOW 4000 FEET
*** MWSSAN ***
THUNDERSTORMS AND WATERSPOUTS POSSIBLE TODAY
*** WSWSAN ***
SAN BERNARDINO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
RIVERSIDE COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
SANTA ANA MOUNTAINS AND FOOTHILLS-
WINTER STORM WARNING ABOVE 4000 FEET TONIGHT THROUGH TODAY
SAN DIEGO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT TONIGHT THROUGH TODAY
APPLE AND YUCCA VALLEYS-
HEAVY SNOW WARNING IN EFFECT THROUGH NOON TODAY
*** A TOTAL OF 8 HEADLINES ***
*** IN 4 PRODUCTS ***
THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY
AND AS NEW STATEMENTS ARE ISSUED AS LONG AS AT LEAST
THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR
THE WFO SAN DIEGO FORECAST AREA.Special weather statement, Feb 13, 2:30 AM PST, 54 minutes before
CAZ042-043-048-050-055>058-060>062-131225-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
330 AM PDT TUE FEB 13 2001
...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR
SAN DIEGO...ORANGE...RIVERSIDE...AND SAN BERNARDINO COUNTIES
AS OF 330 AM...
*** SVRSAN ***
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME WEST CENTRAL RIVERSIDE COUNTY IN SOUTHEAST CALIFORNIA
THIS INCLUDES THE CITY OF CORONA
EXTREME SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA
EASTERN ORANGE COUNTY IN SOUTHWEST CALIFORNIA
THIS INCLUDES THE CITIES OF...DANA POINT...EL TORO...IRVINE...
LAGUNA BEACH...LAGUNA HILLS...LAGUNA NIGUEL...MISSION VIEJO...SAN
JUAN CAPISTRANO...TUSTIN...TUSTIN FOOTHILLS...YORBA LINDA
* UNTIL 415 AM PST
*** FLSSAN ***
URBAN AND SMALL STREAM FLOOD ADVISORY THROUGH 10 AM AND
FLASH FLOOD WATCH THROUGH TODAY FOR...
ORANGE COUNTY COASTAL AREAS...
SAN DIEGO COUNTY COASTAL AREAS...
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
SAN DIEGO COUNTY VALLEYS...
SAN BERNARDINO COUNTY MOUNTAINS BELOW 4000 FEET...
RIVERSIDE COUNTY MOUNTAINS BELOW 4000 FEET...
SANTA ANA MOUNTAINS AND FOOTHILLS BELOW 4000 FEET...
SAN DIEGO COUNTY MOUNTAINS BELOW 4000 FEET
*** MWSSAN ***
THUNDERSTORMS AND WATERSPOUTS POSSIBLE TODAY
*** WSWSAN ***
SAN BERNARDINO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
RIVERSIDE COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
SANTA ANA MOUNTAINS AND FOOTHILLS-
WINTER STORM WARNING ABOVE 4000 FEET TONIGHT THROUGH TODAY
SAN DIEGO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT TONIGHT THROUGH TODAY
APPLE AND YUCCA VALLEYS-
HEAVY SNOW WARNING IN EFFECT THROUGH NOON TODAY
*** A TOTAL OF 8 HEADLINES ***
*** IN 4 PRODUCTS ***
THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY
AND AS NEW STATEMENTS ARE ISSUED AS LONG AS AT LEAST
THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR
THE WFO SAN DIEGO FORECAST AREA.Special weather statement, Feb 13, 3:00 AM PST, 24 minutes before
CAZ042-043-048-050-055>058-060>062-131325-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PDT TUE FEB 13 2001
...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR
SAN DIEGO...ORANGE...RIVERSIDE...AND SAN BERNARDINO COUNTIES
AS OF 400 AM...
*** SVRSAN ***
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME WEST CENTRAL RIVERSIDE COUNTY IN SOUTHEAST CALIFORNIA
THIS INCLUDES THE CITY OF CORONA
EXTREME SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA
EASTERN ORANGE COUNTY IN SOUTHWEST CALIFORNIA
THIS INCLUDES THE CITIES OF...DANA POINT...EL TORO...IRVINE...
LAGUNA BEACH...LAGUNA HILLS...LAGUNA NIGUEL...MISSION VIEJO...SAN
JUAN CAPISTRANO...TUSTIN...TUSTIN FOOTHILLS...YORBA LINDA
* UNTIL 415 AM PST
*** FLSSAN ***
URBAN AND SMALL STREAM FLOOD ADVISORY THROUGH 10 AM AND
FLASH FLOOD WATCH THROUGH TODAY FOR...
ORANGE COUNTY COASTAL AREAS...
SAN DIEGO COUNTY COASTAL AREAS...
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
SAN DIEGO COUNTY VALLEYS...
SAN BERNARDINO COUNTY MOUNTAINS BELOW 4000 FEET...
RIVERSIDE COUNTY MOUNTAINS BELOW 4000 FEET...
SANTA ANA MOUNTAINS AND FOOTHILLS BELOW 4000 FEET...
SAN DIEGO COUNTY MOUNTAINS BELOW 4000 FEET
*** MWSSAN ***
THUNDERSTORMS AND WATERSPOUTS POSSIBLE TODAY
*** WSWSAN ***
SAN BERNARDINO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
RIVERSIDE COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
SANTA ANA MOUNTAINS AND FOOTHILLS-
WINTER STORM WARNING ABOVE 4000 FEET TONIGHT THROUGH TODAY
SAN DIEGO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT TONIGHT THROUGH TODAY
APPLE AND YUCCA VALLEYS-
HEAVY SNOW WARNING IN EFFECT THROUGH NOON TODAY
*** A TOTAL OF 8 HEADLINES ***
*** IN 4 PRODUCTS ***
THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY
AND AS NEW STATEMENTS ARE ISSUED AS LONG AS AT LEAST
THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR
THE WFO SAN DIEGO FORECAST AREA.Special weather statement, Feb 13, 3:08 AM PST, 16 minutes before
CAZ042-043-048-050-055>058-060>062-131325-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
408 AM PDT TUE FEB 13 2001
...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR
SAN DIEGO...ORANGE...RIVERSIDE...AND SAN BERNARDINO COUNTIES
AS OF 408 AM...
*** SVSSAN ***
SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 AM
*** FLSSAN ***
URBAN AND SMALL STREAM FLOOD ADVISORY THROUGH 10 AM AND
FLASH FLOOD WATCH THROUGH TODAY FOR...
ORANGE COUNTY COASTAL AREAS...
SAN DIEGO COUNTY COASTAL AREAS...
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
SAN DIEGO COUNTY VALLEYS...
SAN BERNARDINO COUNTY MOUNTAINS BELOW 4000 FEET...
RIVERSIDE COUNTY MOUNTAINS BELOW 4000 FEET...
SANTA ANA MOUNTAINS AND FOOTHILLS BELOW 4000 FEET...
SAN DIEGO COUNTY MOUNTAINS BELOW 4000 FEET
*** MWSSAN ***
THUNDERSTORMS AND WATERSPOUTS POSSIBLE TODAY
*** WSWSAN ***
SAN BERNARDINO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
RIVERSIDE COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
SANTA ANA MOUNTAINS AND FOOTHILLS-
WINTER STORM WARNING ABOVE 4000 FEET TONIGHT THROUGH TODAY
SAN DIEGO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT TONIGHT THROUGH TODAY
APPLE AND YUCCA VALLEYS-
HEAVY SNOW WARNING IN EFFECT THROUGH NOON TODAY
*** A TOTAL OF 8 HEADLINES ***
*** IN 4 PRODUCTS ***
THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY
AND AS NEW STATEMENTS ARE ISSUED AS LONG AS AT LEAST
THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR
THE WFO SAN DIEGO FORECAST AREA.Special weather statement, Feb 13, 3:16 AM PST, 8 minutes before
CAZ042-043-048-050-055>058-060>062-131325-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
416 AM PDT TUE FEB 13 2001
...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR
SAN DIEGO...ORANGE...RIVERSIDE...AND SAN BERNARDINO COUNTIES
AS OF 416 AM...
*** FLSSAN ***
URBAN AND SMALL STREAM FLOOD ADVISORY THROUGH 10 AM AND
FLASH FLOOD WATCH THROUGH TODAY FOR...
ORANGE COUNTY COASTAL AREAS...
SAN DIEGO COUNTY COASTAL AREAS...
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
SAN DIEGO COUNTY VALLEYS...
SAN BERNARDINO COUNTY MOUNTAINS BELOW 4000 FEET...
RIVERSIDE COUNTY MOUNTAINS BELOW 4000 FEET...
SANTA ANA MOUNTAINS AND FOOTHILLS BELOW 4000 FEET...
SAN DIEGO COUNTY MOUNTAINS BELOW 4000 FEET
*** MWSSAN ***
THUNDERSTORMS AND WATERSPOUTS POSSIBLE TODAY
*** WSWSAN ***
SAN BERNARDINO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
RIVERSIDE COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
SANTA ANA MOUNTAINS AND FOOTHILLS-
WINTER STORM WARNING ABOVE 4000 FEET TONIGHT THROUGH TODAY
SAN DIEGO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT TONIGHT THROUGH TODAY
APPLE AND YUCCA VALLEYS-
HEAVY SNOW WARNING IN EFFECT THROUGH NOON TODAY
*** A TOTAL OF 7 HEADLINES ***
*** IN 3 PRODUCTS ***
THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY
AND AS NEW STATEMENTS ARE ISSUED AS LONG AS AT LEAST
THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR
THE WFO SAN DIEGO FORECAST AREA.Special weather statement, Feb 13, 3:20 AM PST, 4 minutes before
CAZ042-043-048-050-055>058-060>062-131225-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
321 AM PDT TUE FEB 13 2001
...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR
SAN DIEGO...ORANGE...RIVERSIDE...AND SAN BERNARDINO COUNTIES
AS OF 321 AM...
*** FLSSAN ***
URBAN AND SMALL STREAM FLOOD ADVISORY THROUGH 10 AM AND
FLASH FLOOD WATCH THROUGH TODAY FOR...
ORANGE COUNTY COASTAL AREAS...
SAN DIEGO COUNTY COASTAL AREAS...
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
SAN DIEGO COUNTY VALLEYS...
SAN BERNARDINO COUNTY MOUNTAINS BELOW 4000 FEET...
RIVERSIDE COUNTY MOUNTAINS BELOW 4000 FEET...
SANTA ANA MOUNTAINS AND FOOTHILLS BELOW 4000 FEET...
SAN DIEGO COUNTY MOUNTAINS BELOW 4000 FEET
*** MWSSAN ***
THUNDERSTORMS AND WATERSPOUTS POSSIBLE TODAY
*** WSWSAN ***
SAN BERNARDINO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
RIVERSIDE COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT THROUGH TODAY
SANTA ANA MOUNTAINS AND FOOTHILLS-
WINTER STORM WARNING ABOVE 4000 FEET TONIGHT THROUGH TODAY
SAN DIEGO COUNTY MOUNTAINS-
WINTER STORM WARNING ABOVE 4000 FT TONIGHT THROUGH TODAY
APPLE AND YUCCA VALLEYS-
HEAVY SNOW WARNING IN EFFECT THROUGH NOON TODAY
*** A TOTAL OF 7 HEADLINES ***
*** IN 3 PRODUCTS ***
THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY
AND AS NEW STATEMENTS ARE ISSUED AS LONG AS AT LEAST
THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR
THE WFO SAN DIEGO FORECAST AREA.Nearby
Severe Thunderstorm Warnings in California, 2001Every severe thunderstorm warning in 2001
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive.